Genetic and random search methods in optimal shape design problems

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/57998

Show full item record


Title: Genetic and random search methods in optimal shape design problems
Author: Haslinger, Jaroslav
Jedelský, David
Kozubek, Tomáš
Tvrdík, Josef
Date issue: 2000
Citation: Journal of global optimization. 2000, vol. 16, no. 2, p. 109-196.
URI: http://hdl.handle.net/10084/57998
ISSN: 0925-5001
1573-2916
DOI: 10.1023/A:1008380715489
URI: http://dx.doi.org/10.1023/A:1008380715489
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

  • Publikační činnost VŠB-TUO / Publications of VŠB-TUO [1936]
    Kolekce obsahuje bibliografické záznamy publikační činnosti (článků) akademických pracovníků VŠB-TUO v časopisech (a v Lecture Notes in Computer Science) registrovaných ve Web of Science od roku 1990 po současnost.

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics